# SDR DALA2021020100587

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CRACK INDICATION ON FRAME 16 LT SIDE ON OPEN FASTENER HOLE C.  PERFORMED REPAIR PER PRI N 589064-14AD REV 0 AND REV 1 AND ERA 589064-14 REV ORIGINAL.
